MathSciNet Relay Station
MathSciNet bibliographic data
MR2509948 35Q53 (35Q51 37C29)
Xie, Shaolong; Cai, Jionghui Exact compacton and generalized kink wave solutions of the extended reduced Ostrovsky equation. Commun. Nonlinear Sci. Numer. Simul. 14 (2009), no. 9-10, 3561–3573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement